# SDR ZZDA2009282

- Difficulty date: September 29, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BEAM BETWEEN LBL 21 AND RBL 51 AT STA 200 HAS CORROSION.  INSTALLED NEW SUPPORT BEAM BETWEEN LBL 21 TO RBL 51 STA 200 PER B717 SRM 51-40-02.  SEE NR 5133.
